[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Swelling

Date: Fri, 19 Jul 2002 11:12:48 -0700
From: email @ redacted
Subject: [IP] Swelling

Swelling can come from many medications.  I have found that Zocor and
Tenormin (Atenolol) causes swelling and pain in the feet as well.
I just started removing drugs to find out which were the culprits.
Humalog is also causing swelling.
A number of oral meds cause swelling.
Check it out.
Atenalol is probably the culprit here. It slows the heart and decreases the
contractile force. You get fluid accumulation because the blood is under a
lower pressure and circulates a little slower. try lying on the floor and
putting your legs up a few hours a day. Lower blood pressure is desirable
since it protects your kidneys  and circulatory system.tell your doc about
the edema. Don't make changes without telling your MD (or as they say on TV
your healthcare provider). spot
A. L. Bender, M. D.
email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml